# SDR CA141128005

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,084 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 37143000
- Condition: Cracked
- Location: Throttle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) A COMPLAINT THAT THE THROTTLE AND MIXTURE CONTROLS WERE STICKING. IT WAS FOUND THAT THE BRACKET SUPPORTING THE ENGINE CONTROL CABLES IN THE QUADRANT WAS FOUND TO BE BROKEN ON ONE SIDE AND HANGING ON THE OTHER SIDE. THE BRACKET WAS REMOVED AND REPLACED. (TC# 20141128005)
